# SDR IPXA2017011612822

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 50,838 hours, 12,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: 01500493
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COURIER SMOKE GOGGLES BROKEN. R&R COURIER SMOKE GOGGLES PER AMM 35-13-00.
